MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO TKA RT TIBIA TWIN PEG CUT GDE; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO TKA RT TIBIA TWIN PEG CUT GDE; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number ROB00026
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a cori tka procedure, the bone pin got stuck in the twin peg guide.It was still used, the other pin holes were used to secure the device to cut the tibia without delays.Later, the spd tried to get it out and weren't able to.No other complications were reported.
 
Additional Manufacturer Narrative
H3, h6: the navio tka rt tibia twin peg cut gde, rob00026, used for treatment was returned for evaluation.A relationship between the reported event and the device was established.The reported problem was visually confirmed.The cutting guide has a broken pin stuck in it.The most likely cause of this event is user technique.The cori user's manual provides instructions and guidelines for proper use of bone pins.Care and caution should be exercised while inserting pins.Instructions state to insert pins perpendicular to the flat surface.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints found one similar event.A historical escalation event review was completed.A review of prior escalation actions found no actions applicable to the scope of the reported complaint.This failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.Internal complaint reference: (b)(4) corrected data: g1 mdr reporting contact name, address and phone number.

Brand Name
NAVIO TKA RT TIBIA TWIN PEG CUT GDE
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
suite 100
austin, TX 78735
5123913905
MDR Report Key10718439
Report Number3010266064-2020-01939
Device Sequence Number14238174
Product Code OLO
UDI-Device Identifier00885556684979
UDI-Public00885556684979
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K191223
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberROB00026
Device Catalogue NumberROB00026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2020
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date10/22/2020
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORI ROBOTICS USA: ROB20000, (B)(6)
Patient SexUnknown